• Prostate Cancer

    Asked by carm on Tuesday, August 14, 2018

    Prostate Cancer

    has any gentleman with diagnosis had issues radiation induced diarrhea or had issues of diarrhea once radiotherapy was complete?

    3 Answers from the Community

    • lh25's Avatar
      lh25

      I'm not a guy, thus I didn't have prostrate cancer, but I did have Uterine cancer and radiation for that. And yes, I've had issues with diarrhea from it. Is there anything specific you were wondering about?

      For me, I started by avoiding fresh fruits, raw and some cooked veggies and dairy. That helped a lot. Now I can eat most veggies, dairy and fruit are still issues.

      about 1 month ago
    • carm's Avatar
      carm

      @Ih25,
      Thank you for responding. Actually I am an oncology nurse but I have a patient who has to make a choice between hormone or radiation therapy and he was told by another patient that diarrhea was sure to happen with radiation. I just wanted to know if it is a common side effect. Thank you for the information. I will make sure to pass it along to him.

      about 1 month ago
    • PopT's Avatar
      PopT

      I am about half way through 39 treatments and diarrhea has started.Was constipated at first and now at the other end of the situation.Radiologist suggests taking half of a Imodium tablet hasn’t worked yet but will keep trying.Also working through fatigue and incontinence issue’s.

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more cancer questions.  Also, don't forget to check out our Cancer page.